# SDR Q2SA758004

- Difficulty date: December 21, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 98,870 hours, 18,002 cycles
- Engine: Ge CF650E2
- Engine time: 95,305 hours, 18,240 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Deployed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM ADDIS ABABA, ETHIOPIA (HAAB), AIRCRAFT PERFORMED AN AIR TURN BACK DUE TO INDICATION OF NR 4 ENGINE THRUST REVERSER TRYING TO DEPLOY IN FLIGHT.  CREW WAS ALERTED BY THRUST REVERSER VALVE LIGHT AND TRANSIT LIGHT ILLUMINATING.  CREW RETURNED TO HAAB WITH REVERSER PARTIALLY DEPLOYED.  NO FUEL WAS DUMPED.  MAINTENANCE TOOK ACTION TO LOCK OUT THRUST REVERSER AND SCHEDULE FOR APPROVED DEFERRED MAINTENANCE ACTION.
